An iterative method of solving the problem of linear programming
Doklady Akademii Nauk, Tome 137 (1961) no. 2, pp. 258-260
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_2_a1,
author = {V. A. Bulavskii},
title = {An iterative method of solving the problem of linear programming},
journal = {Doklady Akademii Nauk},
pages = {258--260},
year = {1961},
volume = {137},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a1/}
}
V. A. Bulavskii. An iterative method of solving the problem of linear programming. Doklady Akademii Nauk, Tome 137 (1961) no. 2, pp. 258-260. http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a1/